# SDR SWAA2019082736322

- Difficulty date: July 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER SURFACE OF FLOOR BEAM UPPER T-CAP CORRODED AROUND NUTPLATE HOLES AT BS. 986, BETWEEN RBL 30 TO RBL 45.    REPAIRED FLOOR BEAM IAW EA.
